Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Inference to the Best Explanation

Gilbert H. Harman
The Philosophical Review
Vol. 74, No. 1 (Jan., 1965), pp. 88-95
Published by: Duke University Press on behalf of Philosophical Review
DOI: 10.2307/2183532
Stable URL: http://www.jstor.org/stable/2183532
Page Count: 8
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($15.00)
  • Add to My Lists
  • Cite this Item
The Inference to the Best Explanation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91
  • Thumbnail: Page 
92
    92
  • Thumbnail: Page 
93
    93
  • Thumbnail: Page 
94
    94
  • Thumbnail: Page 
95
    95